American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.93) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Robert Gilmer and Joe L. Mott. An algebraic proof of a theorem of A. Robinson . Proc. Amer. Math. Soc. 29 (1971) 461-466. MR 0279090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David E. Fields. Zero divisors and nilpotent elements in power series rings . Proc. Amer. Math. Soc. 27 (1971) 427-433. MR 0271100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Evyatar and A. Zaks. Rings of polynomials . Proc. Amer. Math. Soc. 25 (1970) 559-562. MR 0258820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Evyatar and A. Zaks. Purely transcendental subfields of $k(x\sb{1},\cdots,x\sb{n})$ . Proc. Amer. Math. Soc. 22 (1969) 582-586. MR 0242811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Gilbert. A note on the quotient field of the domain $D[[X]]$ . Proc. Amer. Math. Soc. 18 (1967) 1138-1140. MR 0217060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fred Krakowski. On the content of polynomials . Proc. Amer. Math. Soc. 16 (1965) 810-812. MR 0179157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nickolas Heerema. Embeddings of a $p$-adic field and its residue field in their power series rings . Proc. Amer. Math. Soc. 14 (1963) 574-580. MR 0151487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George S. Rinehart. Note on the global dimension of a certain ring . Proc. Amer. Math. Soc. 13 (1962) 341-346. MR 0137747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1